# SDR C2XA98IA169

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shoot Bolt
- Part number: S5217666500200
- Condition: Worn
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND PASSENGER DOOR CENTER AFT SHOOT BOLT WORN.  MAINTENANCE REMOVED AND REPLACED THE SHOOT BOLT.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
